helen.t Posted March 14, 2007 Report Share Posted March 14, 2007 Hi Folks,I've not posted in a while due to bad health and computer problems. I am struggling to tolerate the drug Simvastatin since I've been put on it as my cholesterol is quite high. I have Pots and coeliac disease as well as other problems and my body doesn't cope with any change well. I am hoping that someone might have some information as to why I'm feeling so bad on this drug and any advice on how I might help minimise the side effects which are; numbness, tingling, pain and weakness in legs; general weakness and exhaustion; nausea and fluctuating heart rate, missing beats; more dizziness. I also take midodrine. Any information or advice will be gratefully received.Take care you guys. Helen Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.